# SDR F3LA200800467

- Difficulty date: July 14, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: DAN338C05
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4/S-1 C-CHECK, INSPECTION NOTED AFT CARGO COMPARTMENT CENTER FLOORBEAM BETWEEN FRAME C58 AND C59 HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED CORRODED FLOORBEAM IN ACCORDANCE WITH A319 SRM 51-42-11.
